Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 710, NWS Little Rock, AR

July 24, 2011Clark County, Ouachita County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jul 24, 2011, 3:06 PM CDT for Clark County, Ouachita County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2011, 3:06 PM CDT (20:06 UTC)
Expired
Jul 24, 2011, 3:30 PM CDT
In force
24 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Clark County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 139 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 969 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
969 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1127 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WUUS54 KLZK 242006
SVRLZK
ARC019-103-242030-
/O.NEW.KLZK.SV.W.0710.110724T2006Z-110724T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
306 PM CDT SUN JUL 24 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CLARK COUNTY IN SOUTHWEST ARKANSAS...
  NORTHWESTERN OUACHITA COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 330 PM CDT

* AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  NORTHWEST OF WHELEN SPRINGS...OR 14 MILES EAST OF PRESCOTT...AND
  MOVING SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHELEN SPRINGS...     GURDON...             BEIRNE...
  READER...             SYCAMORE...           SAYRE...
  MCGILL FORD...        BARRINGER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3378 9311 3380 9313 3381 9313 3381 9318
      3383 9320 3383 9325 3387 9327 3393 9311
      3380 9293 3372 9311
TIME...MOT...LOC 2006Z 326DEG 6KT 3386 9314

$$

224
1 follow-up statement
323 
WWUS54 KLZK 242019
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 PM CDT SUN JUL 24 2011

ARC019-103-242030-
/O.CON.KLZK.SV.W.0710.000000T0000Z-110724T2030Z/
CLARK AR-OUACHITA AR-
319 PM CDT SUN JUL 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
OUACHITA AND SOUTH CENTRAL CLARK COUNTIES UNTIL 330 PM CDT...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WHELEN SPRINGS...OR 15 MILES EAST OF PRESCOTT...MOVING
SOUTHEAST AT 5 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  WHELEN SPRINGS...     BEIRNE...             READER...
  SYCAMORE...           SAYRE...              MCGILL FORD...
  BARRINGER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3378 9311 3380 9313 3381 9313 3381 9318
      3383 9320 3383 9325 3387 9327 3393 9311
      3380 9293 3372 9311
TIME...MOT...LOC 2019Z 326DEG 6KT 3384 9313

$$

224

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:55 PM CDT, 11 minutes earlier.

Area forecast discussion, Jul 24, 2:55 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
255 PM CDT SUN JUL 24 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
THE UPPER LEVEL HIGH IS REORGANIZING OVER THE SOUTHERN ROCKIES AND
WILL BE IN THIS LOCATION MONDAY. AN UPPER LOW WILL BE LOCATED JUST
NORTH OF THE GREAT LAKES. THE UPPER HIGH WILL SLOWLY EXPAND EASTWARD
TUESDAY AND WEDNESDAY. AS THIS SPREADS EAST TOWARD ARKANSAS RAIN
CHANCES WILL AGAIN DIMINISH. SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED MONDAY...WITH BEST CHANCES IN THE EAST. BEST RAIN CHANCES
TUESDAY WILL BE IN THE SOUTH. DRY CONDITIONS ARE EXPECTED WEDNESDAY.

WITH HIGH PRESSURE OVER AND NEAR THE AREA...HOT TEMPERATURES WILL
CONTINUE. CLOUD COVER IS EXPECTED MONDAY AND TUESDAY...BUT WHERE THE
SUN GETS THROUGH TEMPERATURES WILL REALLY HEAT UP. DEW POINTS WILL
KEEP HEAT INDICES IN THE 105 TO 110 DEGREE RANGE THROUGH TUESDAY.
HAVE EXTENDED THE HEAT ADVISORY THROUGH EARLY EVENING TUESDAY.

&&

.LONG TERM...THURSDAY THROUGH SUNDAY
NOT MUCH CHG IN THE OVERALL PATTERN IS PROGGED BY THE MODELS THRU
THE PD. A WEAKNESS /SHEAR AXIS/ WL FORM IN THE FLAT UPR RDG IN PLACE
ACRS THE MID SOUTH HEADING INTO THU AND FRI. THIS WL ALLOW MAINLY
SCTD DIURNAL CONVECTION TO DVLP OVR THE FA THOSE DAYS.

THE UPR RDG IS EXPECTED TO STRENGTHEN AND RE-ESTABLISH ITSELF ACRS
THE SRN PLAINS HEADING INTO NEXT WEEKEND. THIS WL GREATLY DIMINISH
OUR CHCS OF ORGANIZED CONVECTION. STUCK WITH PERSISTENCE REGARDING
TEMPS THRU THE PD...DUE MAINLY TO THE UNCERTAINTIES THIS FAR IN
ADVANCE OF THE EFFECTS OF CLOUDS AND ONGOING CONVECTION. HEAT ADVYS
WL LIKELY BE CONTD THRU MUCH OF THE PD AS AFTN INDICES HOVER BETWEEN
105 AND 110 DEGREES MOST AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     76  97  76  96 /  30  40  20  10
CAMDEN AR         77  99  76  98 /  30  30  20  20
HARRISON AR       75  95  74  95 /  20  30  10  10
HOT SPRINGS AR    77  99  77  99 /  30  30  20  20
LITTLE ROCK   AR  77  99  77  97 /  30  40  20  20
MONTICELLO AR     76  97  76  96 /  30  40  20  20
MOUNT IDA AR      77 100  77  99 /  20  30  20  20
MOUNTAIN HOME AR  75  95  74  95 /  20  30  10  10
NEWPORT AR        77  97  76  96 /  30  40  20  20
PINE BLUFF AR     77  98  77  97 /  30  40  20  20
RUSSELLVILLE AR   76  98  76  98 /  30  30  20  20
SEARCY AR         77  99  76  97 /  30  40  20  20
STUTTGART AR      77  99  77  97 /  30  40  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR ARKANSAS-BAXTER-BOONE-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...51 / LONG TERM...44
Hazardous weather outlook, Jul 24, 5:00 AM CDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN JUL 24 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR THE FORECAST AREA TODAY DUE TO
CONTINUED HOT AND HUMID CONDITIONS. AFTERNOON HIGH TEMPERATURES
WILL BE IN THE UPPER 90S TO AROUND 100...AND HEAT INDEX VALUES OF
AROUND 105 DEGREES ARE EXPECTED.

ISOLATED TO SCATTERED THUNDERSTORMS WILL AGAIN BE SEEN ACROSS THE
STATE TODAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...A FEW
STORMS COULD BECOME SEVERE. DAMAGING WINDS WOULD BE THE GREATEST
THREAT FROM ANY STRONG TO SEVERE STORMS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE HOT AND HUMID WEATHER CONDITIONS WILL CONTINUE THROUGH AT LEAST
WEDNESDAY. DURING THIS TIME AFTERNOON HIGH TEMPERATURES WILL BE IN
THE MID TO UPPER 90S...WITH SOME LOCATIONS SEEING HIGHS OVER 100.
THIS WILL CREATE DANGEROUS HEAT CONDITIONS...AND AFTERNOON HEAT
INDEX VALUES WILL REACH AROUND 105 DEGREES AND ABOVE IN MANY
LOCATIONS ACROSS THE STATE EACH DAY.

ALSO...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE...MAINLY IN THE AFTERNOON TO EARLY EVENING HOURS. WHILE
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME STORMS COULD
BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE MAIN THREAT.

A SLIGHT BREAK IN THE HEAT MAY BE SEEN BY THE END OF THE WORK WEEK
AS THE STRONG UPPER LEVEL RIDGE MOVES EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

63

In the hours before

Special weather statement, Jul 24, 1:55 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
155 PM CDT SUN JUL 24 2011

ARZ025-033-034-241940-
JACKSON AR-WHITE AR-WOODRUFF AR-
155 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE...NORTHWESTERN
WOODRUFF AND SOUTHWESTERN JACKSON COUNTIES UNTIL 245 PM CDT...

AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF RUSSELL...OR 9 MILES
NORTHWEST OF AUGUSTA...MOVING SOUTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  AUGUSTA...            RUSSELL...            BALD KNOB...
  WORDEN...             VELVET RIDGE...       HEFFINGTON...
  BRADFORD...           THREE SISTERS LAKE... THREE PRONG LAKE...
  TEAGUE LAKE...        RUSSELL MTN...        RIO VISTA...
  LONG LAKE...          LITTLE JORDAN LAKE... LIBERTY VALLEY...
  LAKE BALD KNOB...     BIG HURRICANE LAKE...
  BALD KNOB WILDLIFE REFUGE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3522 9136 3523 9163 3546 9159 3545 9136
TIME...MOT...LOC 1855Z 010DEG 6KT 3537 9148

/44
Special weather statement, Jul 24, 1:57 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
157 PM CDT SUN JUL 24 2011

ARZ007-016-241945-
INDEPENDENCE AR-SHARP AR-
157 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN INDEPENDENCE AND
SOUTHERN SHARP COUNTIES UNTIL 245 PM CDT...

AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF CAVE CITY...OR 7 MILES NORTH OF
BATESVILLE...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  BATESVILLE...         SALADO...             NEWARK...
  MOOREFIELD...         MAGNESS...            CAVE CITY...
  SULPHUR ROCK...       SANDTOWN...           PFEIFFER...
  GAINESBORO...         DESHA...              CURIA...
  CHARLOTTE...          RAMSEY HILL...        MT ZION...
  MCHUE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3571 9138 3566 9168 3592 9171 3596 9150
TIME...MOT...LOC 1858Z 347DEG 10KT 3585 9158

/44
Special weather statement, Jul 24, 2:28 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
228 PM CDT SUN JUL 24 2011

ARZ037-040-242015-
POLK AR-SCOTT AR-
228 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCOTT AND NORTHERN
POLK COUNTIES UNTIL 315 PM CDT...

AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF BLACK FORK MTN...OR 14 MILES
NORTHWEST OF MENA...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BEAUCHAMP...          EAGLETON...           SHILOH...
  BLACK FORK MTN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3478 9416 3464 9424 3473 9441 3485 9437
TIME...MOT...LOC 1928Z 294DEG 9KT 3476 9432

224
Special weather statement, Jul 24, 2:33 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
233 PM CDT SUN JUL 24 2011

ARZ032-033-242020-
FAULKNER AR-WHITE AR-
233 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITE AND EXTREME EASTERN
FAULKNER COUNTIES UNTIL 315 PM CDT...

AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES EAST OF GIN MTN...OR 14 MILES SOUTH OF
HEBER SPRINGS...MOVING SOUTH AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  GRAVEL HILL...        ROMANCE...            JOY...
  FLOYD...              EL PASO...            RED ROCK MTN...
  DES ARC MTN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3514 9183 3508 9209 3528 9213 3532 9193
TIME...MOT...LOC 1934Z 340DEG 14KT 3528 9203

/44
Special weather statement, Jul 24, 2:36 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
236 PM CDT SUN JUL 24 2011

ARZ040-041-242020-
MONTGOMERY AR-POLK AR-
236 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN MONTGOMERY
AND EASTERN POLK COUNTIES UNTIL 315 PM CDT...

AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUCKEYE MTN...OR 15 MILES SOUTHEAST OF
MENA...MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SHADY LAKE...         RATTLESNAKE MTN...    RASPBERRY MTN...
  NICHOLS MTN...        KATY MTN...           HURRICANE KNOB...
  EAST HANNA MTN...     BUCKEYE MTN...        BLAYLOCK MTN...
  BARD SPGS REC AREA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3448 9407 3443 9391 3434 9399 3435 9402
      3441 9413
TIME...MOT...LOC 1936Z 296DEG 6KT 3442 9404

224
Special weather statement, Jul 24, 2:38 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
238 PM CDT SUN JUL 24 2011

ARZ016-025-242025-
INDEPENDENCE AR-JACKSON AR-
238 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN INDEPENDENCE AND NORTHERN
JACKSON COUNTIES UNTIL 330 PM CDT...

AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF STRAWBERRY...OR 16 MILES
NORTH OF DIAZ...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  TUCKERMAN...          SWIFTON...            KENYON...
  ELGIN...              DOWDY...              CORD...
  VANCE...              PARSLEY RESERVOIR...  BELL LAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3572 9138 3590 9136 3590 9112 3573 9109
TIME...MOT...LOC 1938Z 001DEG 11KT 3587 9124

/44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:12 PM CDTSpecial Weather StatementLZKGarland28 min
Jul 24, 1:21 PM CDTSevere Thunderstorm WarningLZKCleburne27 min
Jul 24, 1:26 PM CDTSpecial Weather StatementLZKPike44 min
Jul 24, 1:33 PM CDTSevere Thunderstorm WarningLZKClark, Montgomery, Pike27 min
Jul 24, 1:41 PM CDTSpecial Weather StatementLZKVan Buren44 min
Jul 24, 1:52 PM CDTSpecial Weather StatementLZKWhite48 min
Jul 24, 1:55 PM CDTSpecial Weather StatementLZKWhite45 min
Jul 24, 1:57 PM CDTSpecial Weather StatementLZKIndependence48 min
Jul 24, 2:00 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White45 min
Jul 24, 2:16 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson28 min
Jul 24, 2:28 PM CDTSpecial Weather StatementLZKScott47 min
Jul 24, 2:33 PM CDTSpecial Weather StatementLZKWhite47 min
Jul 24, 2:36 PM CDTSpecial Weather StatementLZKPolk44 min
Jul 24, 2:38 PM CDTSpecial Weather StatementLZKJackson47 min
Jul 24, 2:51 PM CDTSevere Thunderstorm WarningLZKPolk24 min
Jul 24, 3:14 PM CDTSpecial Weather StatementLZKPolk31 min
Jul 24, 3:26 PM CDTSevere Thunderstorm WarningLZKClark38 min
Jul 24, 3:49 PM CDTSpecial Weather StatementLZKOuachita46 min
Jul 24, 3:50 PM CDTSpecial Weather StatementLZKPolk45 min
Jul 24, 3:56 PM CDTSevere Thunderstorm WarningLZKOuachita34 min
Jul 24, 4:11 PM CDTSevere Thunderstorm WarningLZKOuachita19 min
Jul 24, 4:29 PM CDTSevere Thunderstorm WarningLZKOuachita31 min
Jul 24, 4:30 PM CDTSpecial Weather StatementLZKOuachita30 min
Jul 24, 4:40 PM CDTSevere Thunderstorm WarningLZKDallas35 min
Jul 24, 4:58 PM CDTSpecial Weather StatementLZKOuachita32 min
Jul 24, 5:01 PM CDTSevere Thunderstorm WarningLZKDallas14 min
Jul 24, 5:15 PM CDTSpecial Weather StatementLZKDallas30 min
Jul 24, 6:31 PM CDTSpecial Weather StatementLZKLincoln29 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.